# SDR QMLA2017102517114

- Difficulty date: October 25, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N766ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9066
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Smoke
- Location: C/B Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER TURNING ON THE BATTERY SWITCH AND THE NVG LIGHT SWITCH,   ROTATED THE RHEOSTAT KNOB TO INCREASE THE LIGHT INTENSITY . AT THAT POINT, NOTED AN ACRID ELECTRICAL ODOR AND VISIBLE SMOKE COMING FROM THE OVERHEAD CIRCUIT BREAKER PANEL.
